# SDR SWAA2022021515488

- Difficulty date: April 9, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STA 540 RBL 26 TO RBL 44 CRACKED / REMOVED AND REPLACED FLOOR SUPPORT STA 540 RBL 26 TO RBL 44 IAW 737-700 DWG 143A0060 ATAG WN0414
